Took phenergan and still threw up an hour later much latet
I thought I was pretty smart cos I avoided zopiclone or benzodiazepines and went for the off-label indication of sedating antihistamines - which is non-addictive. Total dosage:4mg Thank you so much for the educated answer guys, I've only recently been diagnosed with migraines recently and this morning I has such a bad episode for 4 hours 5 hours I've not been able to keep anything down and I was getting seriously concerned that something more to be wrong After a good night sleep, I got out of bed to feel like I had just polished off a 12 pack. Can I take another Phenergan? If it’s more than a week late, take a pregnancy test. If I don't have any pot around, I throw up yellow egg-yolk-like bile (apologies for the image). I need some encouragement and help! I felt wasted…dizzy as hell. Then about an hour later I took another milligram. I took way too much (250 mg) on an empty stomach. He is rarely sick, but it went from cold to throwing up to cold to throwing up to ear infection to pink eye, still ear infection and again throwing up, but possibly because of Amox The only thing that keeps me from vomiting is smoking pot. I wanted to get off the streets. . What’s causing your vomiting? Half an hour later I was on the back door step, head between my knees wishing. If so, keep that up for an hour or two and then increase the amount. It put me off to sleep pretty good (off to bed at 9PM), but the next day it made me feel a little not myself - apathetic. I tried to relax and figured the dizziness would pass…2 hours later it didn’t…4 hours later it didn’t…by about the 5th hour, I felt like I was getting more dizzy It should still come within a week of its normally scheduled arrival, but it might be earlier or later than normal, says Dweck. How you treat vomiting very much depends on the cause. I don't understand how i am suppose to get better if I can't hold it down! now i cannot help myself no matter what i do to gerk out my arms legs stretching my face hard tensing up whole body all day. I have not thrown up again, but my stomach has hurt ever since, and I have not been able to eat anything. So I started taking action. Then, that night, I felt really nauseous, and threw-up. pills or anything like that. took phenergan and still threw up an hour later much latet I am a bit stressed about the long.I have a part-time job. Feel like a have a rock in my stomach. After you've stopped throwing up for 6 hours and if you're hungry, nibble saltine crackers or dry toast. My head was a little dizzy, but I was in that happy happy place of just a little too much alcohol ( I don't drink often, and haven't in over a month). If this happens, you should use a backup method of birth control, like a latex or internal condom for the next 48 hours (two days). I am sweating, heaving, watery diarrhea.